File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Doubly periodic waves of a discrete nonlinear Schrödinger system with saturable nonlinearity

TitleDoubly periodic waves of a discrete nonlinear Schrödinger system with saturable nonlinearity
Authors
Issue Date2008
PublisherWorld Scientific Publishing Co. Pte. Ltd.. The Journal's web site is located at http://www.worldscinet.com/jnmp
Citation
Journal Of Nonlinear Mathematical Physics, 2008, v. 15 n. 4, p. 398-409 How to Cite?
AbstractA system of two discrete nonlinear Schrödinger equations of the Ablowitz-Ladik type with a saturable nonlinearity is shown to admit a doubly periodic wave, whose long wave limit is also derived. As a by-product, several new solutions of the elliptic type are provided for NLS-type discrete and continuous systems. © 2008 by R Conte and K W Chow.
Persistent Identifierhttp://hdl.handle.net/10722/157001
ISSN
2015 Impact Factor: 0.58
2015 SCImago Journal Rankings: 0.439
References

 

DC FieldValueLanguage
dc.contributor.authorConte, Ren_US
dc.contributor.authorChow, KWen_US
dc.date.accessioned2012-08-08T08:44:53Z-
dc.date.available2012-08-08T08:44:53Z-
dc.date.issued2008en_US
dc.identifier.citationJournal Of Nonlinear Mathematical Physics, 2008, v. 15 n. 4, p. 398-409en_US
dc.identifier.issn1402-9251en_US
dc.identifier.urihttp://hdl.handle.net/10722/157001-
dc.description.abstractA system of two discrete nonlinear Schrödinger equations of the Ablowitz-Ladik type with a saturable nonlinearity is shown to admit a doubly periodic wave, whose long wave limit is also derived. As a by-product, several new solutions of the elliptic type are provided for NLS-type discrete and continuous systems. © 2008 by R Conte and K W Chow.en_US
dc.languageengen_US
dc.publisherWorld Scientific Publishing Co. Pte. Ltd.. The Journal's web site is located at http://www.worldscinet.com/jnmpen_US
dc.relation.ispartofJournal of Nonlinear Mathematical Physicsen_US
dc.titleDoubly periodic waves of a discrete nonlinear Schrödinger system with saturable nonlinearityen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.2991/jnmp.2008.15.4.4en_US
dc.identifier.scopuseid_2-s2.0-63749085328en_US
dc.identifier.hkuros156675-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-63749085328&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume15en_US
dc.identifier.issue4en_US
dc.identifier.spage398en_US
dc.identifier.epage409en_US
dc.publisher.placeSingaporeen_US
dc.identifier.scopusauthoridConte, R=7102743590en_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats